# SDR AALA202206292890

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 23,118 hours, 9,177 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKE OFF APPROXIMATE 80 KNOTS DUE TO MASTER CAUTION/ DOOR WARNING. MAINTENANCE  INSPECTED AIRCRAFT LANDING GEARS AND TIRES PER AMM 05-51-16-200-001A. NO DAMAGE WAS NOTED AND NO DEFECTS WERE NOTED BY MAINTENANCE.
